# SDR GLBA96120

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPI - LANDING GEAR WOULD NOT RETRACT UNTIL TILLER WAS DEPRESSED AND RELEASED.  MAINTENANCE COMPLETED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE.  (M)
